# SDR KBM2006F00067

- Difficulty date: February 19, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bleed Valve
- Part number: 0177555170
- Part serial: 1924B
- Condition: Intermittent
- Location: Engine
- Part time: 1,209 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN-UP BLEEDVALVE CLOSING AND OPENING INTERMITTENTLY, REMOVED AND REPLACED.  (K)
